# SDR SWIA201335276

- Difficulty date: November 1, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 24,864 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT FLOOR SEAT RAIL FS939-FS966.  C-CHECK REPAIRED RT FLOOR SEAT RAIL AT FS 939 TO FS 966, BY BLENDING THE DISCREPANT AREAS AT LOCATION UE IAW REO.C
